# SDR HEEA0016765

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C454
- Condition: Inoperative
- Location: Engine
- Part time: 1,238 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP DOESN'T OPERATE - TRIPS FUSE.
